Proc. Japan Acad. Ser. A Math. Sci. 93 (5), 41-46, (May 2017) DOI: 10.3792/pjaa.93.41
Fang Liu, Xiao-Min Li, Hong-Xun Yi
KEYWORDS: Nevanlinna theory, L-functions, Differential polynomials, Shared Values, Uniqueness theorems, 11M36, 30D35
In this paper, we study a uniqueness question of meromorphic functions of certain differential polynomials that share a nonzero finite value or have the same fixed points with the same of L-functions. The results in this paper extend the corresponding results from Steuding [12, p. 152], Li , Fang  and Yang-Hua .